# SDR USAA2013102400008

- Difficulty date: October 23, 2013
- Submitted: October 24, 2013
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 44,811 hours, 18,333 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3294
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 44,799 hours, 18,329 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE FWD EMERGENCY LIGHT POWER SUPPLY UNIT INOPERATIVE.  MAINTENANCE R & R POWER SUPPLY UNIT.   OPS CHECKED OK IAW AMM 33-51-39.
